MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 26040GP1

KARL STORZ SE & CO. KG 26040GP1
Model Number 26040GP1
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "during hysteroscopic surgery, the doctor used an electrosurgical cutting loop to separate intrauterine tissue and coagulate bleeding points.While the cutting loop was in use inside the uterine cavity, a circumferential fracture occurred at the front 1.5 cm × 1.5 cm section of the loop." according to the available information the procedure was completed successfully with a prolongation of 10 minutes and there were no adverse consequences for the patient.No negative impact in state of health reported.

Brand Name
26040GP1
Common Device Name
26040GP1
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25115813
Report Number9610617-2026-01034
Device Sequence Number9326118
Product Code HIN
UDI-Device Identifier04048551392720
UDI-Public04048551392720
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1
Device Catalogue Number26040GP1
Device Lot NumberOK17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown